# SDR USAA2013060400028

- Difficulty date: May 22, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 61,991 hours, 24,583 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK-LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT BS1640 BETWEEN RBL8 TO LBL54.  REPAIRED FLOORBEAM AT BS1640 BETWEEN RBL8 TO LBL54 IAW SRM 51-10-02, 53-00-51-1A & 53-00-51-2R-3.
